# SDR AT0100050

- Difficulty date: December 31, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM AT BS 294 RBL 15 RBL 50.  REMOVED CORROSION, REPLACED SECTION OF UPPER END CAP IAW TIMCO SERVICE ORDER 151151-23626.
